| Model Number |
720185-01 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced abdominal pain and herniation of the reservoir.The physician indicated that the patient may not have followed postoperative restrictions and may have lifted a heavy object, which was believed to have contributed to the reservoir herniation.A surgical procedure was performed during which the reservoir was explanted and replaced.No further patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation ((b)(4)) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.